# SDR QXEA0003288

- Difficulty date: December 16, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MAIN CABIN DOOR HAS A LEAK AT THE AFT EDGE IN THE CENTER AND THE AFT BOTTOM CORNER IS OUT OF LIMITS WHEN PRESSURIZED. REPAIRED IAW HORIZON AIR EA 4-52-430.
